# SDR IPXA11564060

- Difficulty date: December 30, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR8 SLAT CHAFED LOWER SURFACE T/E AT INBD MAIN TRACK LOCATION.  REPAIRED NR8 SLAT T/E WEDGE ASSY IAW SRM 57-43-02-1A1, FIG101, SRM57-43-02-0I-1, SRM51-70-10-2R, SRM57-43-02-1A-1 FIG 101, SHT 3 AND 4, NOTE M.
